CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Existence and non-existence of solutions for a class of Monge-Ampere equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2849-2875
Authors:  Zhang, Zhitao;  Wang, Kelei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Monge-Ampere equations  Moving plane  Implicit Function Theorem  Leray-Schauder degree theory  Bifurcation  
The Existence of Solutions of Elliptic Equations with Neumann Boundary Condition for Superlinear Problems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 6, 页码: 965-976
Authors:  Li, Chong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Critical point theory  Order intervals  Decreasing flow  
Multiple solutions and sign-changing solutions of a class of nonlinear elliptic equations with Neumann boundary condition 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 298, 期号: 1, 页码: 14-32
Authors:  Li, C;  Li, SJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple solutions and sign-changing solutions  critical group  Neumann boundary value problem  Morse theory  
theexistenceofsolutionsofellipticequationswithneumannboundaryconditionforsuperlinearproblems 期刊论文
actamathematicasinicaenglishseries, 2004, 卷号: 20, 期号: 6, 页码: 965
Authors:  Li Chong
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The existence of infinitely many solutions of a class of nonlinear elliptic equations with Neumann boundary condition for both resonance and oscillation problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 54, 期号: 3, 页码: 431-443
Authors:  Li, C
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30